Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2011, Issue 650


Un théorème de la masse positive pour le problème de Yamabe en dimension paire

Pierre Jammes
  • Université d'Avignon et des pays de Vaucluse, Laboratoire d'analyse non linéaire et géométrie (EA 2151), 84018 Avignon, France
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2011-01-07 | DOI: https://doi.org/10.1515/crelle.2011.005


Let (M, g) be a compact conformally flat manifold of dimension n ≧ 4 with positive scalar curvature. According to a positive mass theorem by Schoen and Yau, the constant term in the development of the Green function of the conformal Laplacian is positive if (M, g) is not conformally equivalent to the sphere. On spin manifolds, there is an elementary proof of this fact by Ammann and Humbert, based on a proof of Witten. Using differential forms instead of spinors, we give an elementary proof on even dimensional manifolds, without any other topological assumption.

About the article

Received: 2008-10-26

Revised: 2009-01-28

Published Online: 2011-01-07

Published in Print: 2011-01-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2011, Issue 650, Pages 101–106, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2011.005.

Export Citation

Comments (0)

Please log in or register to comment.
Log in